Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Missed periods, had spotting post taking postinor in the earlier cycle, negative pregnancy test, no signs of pregnancy. What should be done?

Hi I took positinor2,few days on the 19th into my lst normal circle which was on the 11th of June.on the 28th of June I had cramps and bleeding ,it wasn t spotting but it wasn t flowing normal.and on the second day that is 29th I had unprotected sex again and took another dosage of postinor nd my period stopped. And early July,I had another unprotected sex.throughout July I didn t see my period nd now we are in August.i hv done two pregnancy test and it s all negetive and I dnt even feel any sign of is day 36 since my abnormal flow and still no period.wat should I do?plsss help me
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have used emergency contraception twice during the same cycle, your hormonal status has been disrupted and thus, your normal period has been delayed. Yet, you should exclude/confirm pregnancy as you are way past your cycle and see a specialist for further help. You should get a trans-vaginal sonogram and an estimation of the serum beta-hCG titres. If pregnancy is excluded, which is more likely, you would need regular hormone kick-back to induce a period. Please do not use emergency pills as a regular means; they are meant to be used only once or twice in a year. Hope this helps.
Answered: Mon, 28 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor